# SDR SWAA2024011932194

- Difficulty date: December 14, 2023
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS867 AT LEVEL STR26L AT AFT CARGO COMPARTMENT 2023-761448<[01] REPLACED BRACKET AND FASTENERS LOCATED BS867 AT LEVEL STR26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING 149A8102 SHEET: 6 REV: B SEE INDIVIDUAL SIGN OFF BELOW;[02] JOB COMPLETED.
